Ibuprofen Lowers Your Testosterone (Can Cause ED & Libido Problems)

Ibuprofen Can Reduce Your Testosterone And Cause ED
A research study that was recently published in Proceedings of the National Academy of Sciences, investigated whether taking Ibuprofen was associated with a change in men’s testosterone levels.
 
The research included 31 healthy young men who received a large dose of Ibuprofen (2 x 600mg daily) for 6 weeks.
 
The research showed that exposure to Ibuprofen did in fact lower the levels of testosterone in the men’s testes.
 
Drops in testosterone are in many cases associated with erectile dysfunction and decreased sex drive (or libido).
 
It’s estimated that the average sperm count for men has dropped by approximately 50% in the last 40 years (source).
 
It’s been suggested that a possible reason for this could be the widespread use of mild painkillers, such as ibuprofen and paracetamol.
 
To learn more about testosterone on Truelibido, please go here.

To read the full article, please go here.

Posted in News | Comments Off on Ibuprofen Lowers Your Testosterone (Can Cause ED & Libido Problems)

Comments are closed.